# SDR AWXA9700715

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY LIGHT ASSY INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.  STCSA3432NM
